# SDR C2XA08ON129

- Difficulty date: May 29, 2008
- Submitted: May 31, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 9,738 hours, 5,392 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0410E018
- Condition: Burned Out
- Location: Cockpit
- Part time: 9,738 hours, 5,392 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7693 - ONT - FLIGHT CREW REPORTED EICAS SCREEN FAILED, EICAS DISPLAY CIRCUIT BREAKER POPPED AND LOTS OF SMOKE EMITTED FROM ABOVE EICAS UNIT, SWAPPED MFD W/EICAS PLACED FO'S MFD.  MX REMOVED AND REPLACED EICAS DISPLAY UNIT OPERATIONALLY CHECK SATISFACTORY.  AIRCRAFT WAS RELEASE TO RETURN FOR SERVICE.
